The multidimensional Plateau problem and singular points of minimal compacta
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 293-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a11,
author = {A. T. Fomenko},
title = {The multidimensional {Plateau} problem and singular points of minimal compacta},
journal = {Doklady Akademii Nauk},
pages = {293--296},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a11/}
}
A. T. Fomenko. The multidimensional Plateau problem and singular points of minimal compacta. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 293-296. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a11/